# SDR UALA2011101005461

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,001 hours, 9,232 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO LWR SENSOR BOLTS SHEARED OFF.   REPLACED SHEARED BOLTS AND OPS CHECK FWD CARGO DOOR SEVERAL TIMES.  VERIFIED ALL INDICATIONS NORMAL.
